# SDR QXEA2015010601132

- Difficulty date: December 27, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,153 hours, 33,557 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 522AT CORRODED IN COUNTERSINKS. COUNTERSANK CORRODED HOLES TO THE MAXIMUM PERMITTED ENLARGED COUNTERSINK DIAMETER. REF SRM 57-10-35 REPAIR -03, EVIDENCE OF CORROSION REMAINS, OUT OF LIMITS PANEL HAS CONSECUTIVE DAMAGED HOLES MAKING PANEL NOT REPAIRABLE, REF SRM 57-10-35, REPAIR -03, SRM  51-10-35 REPAIR -04.  ORDERED AND RECEIVED NEW FUEL TANK ACCESS PANEL, PN: 85713035-953. COMPLETED M-184.
